Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 219, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 2, 2012, 5:02 PM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 5:02 PM EDT (21:02 UTC)
- Expired
- Aug 2, 2012, 6:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 52 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:17 PM EDT | TSTM WND DMG | 3 Nw Canadys, SC | SC HIGHWAY PATROL REPORTED A TREE DOWN ON HWY 61 AT INTERSTATE 95. |
| Aug 2, 5:26 PM EDT | TSTM WND DMG | 3 Se Canadys, SC | SC HIGHWAY PATROL REPORTED A TREE DOWN ON CANNON RD AT ROUND O RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS52 KCHS 022102
SVRCHS
SCC029-035-022200-
/O.NEW.KCHS.SV.W.0219.120802T2102Z-120802T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
SOUTHWESTERN DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 600 PM EDT
* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...10 MILES WEST OF ROUND O...MOVING
NORTHEAST AT 10 MPH. ADDITIONAL SEVERE THUNDERSTORMS
COULD DEVELOP AND MOVE ERRATICALLY WITHIN THE WARNED AREA.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
ISLANDTON...COLLETON...RUFFIN...WILLIAMS...JACKSONBORO...SMOAKS...
ROUND O...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3298 8029 3289 8031 3285 8034 3286 8040
3281 8040 3279 8043 3272 8046 3296 8064
3287 8092 3305 8105 3310 8095 3310 8093
3307 8090 3314 8088 3324 8067
TIME...MOT...LOC 2102Z 224DEG 9KT 3290 8069
$$
JAQ1 follow-up statement
481
WWUS52 KCHS 022132
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
532 PM EDT THU AUG 2 2012
SCC029-035-022200-
/O.CON.KCHS.SV.W.0219.000000T0000Z-120802T2200Z/
DORCHESTER SC-COLLETON SC-
532 PM EDT THU AUG 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN COLLETON AND SOUTHWESTERN DORCHESTER COUNTIES...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
TEXAS TO NORMAN LANDING...MOVING NORTHEAST AT 10 MPH. ADDITIONAL
SEVERE THUNDERSTORMS COULD DEVELOP IN THE WARNED AREA.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
HAIL TO THE SIZE OF HEN EGGS...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CANADYS...
COTTAGEVILLE...GIVHANS...GIVHANS FERRY STATE PARK...JACKSONBORO...
REEVESVILLE AND ROUND O.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE
FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY
AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE
UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3298 8029 3289 8031 3286 8035 3286 8040
3281 8040 3279 8043 3272 8046 3296 8064
3315 8085 3316 8084 3324 8067
TIME...MOT...LOC 2132Z 224DEG 9KT 3311 8055 3296 8038
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:27 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 2, 3:27 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT THU AUG 2 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK...WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ACTIVE WX EXPECTED ACROSS MUCH OF SOUTHEAST GA AND EXTREME SOUTHERN SC THROUGH EARLY THIS EVENING. WE STRONGLY DESTABILIZED THIS MORNING UNDER MOSTLY SUNNY SKIES AND LOW/MID 70S DEWPOINTS WHILE MID-LEVEL DRYING HAS RESULTED IN GOOD DOWNDRAFT POTENTIAL. WE ALSO COOLED OFF BY ALMOST TWO DEGREES AT 500 MB AND RESULTING WET BULB ZERO HEIGHTS DROPPED BY ABOUT 2000 FT. THUS WE ARE NOW SEEING QUITE A FEW REPORTS OF LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WITH CONVECTION THAT IS DEVELOPING. SEVERE TSTM WATCH CONTINUES UNTIL 8 PM FOR ALL BUT THE CHARLESTON TRI-COUNTY AREA. ACTIVITY SHOULD TAPER OFF EARLY THIS EVENING AFTER USING UP THE AIRMASS WITH DRY WX OVERNIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A TYPICAL SUMMERTIME PATTERN WILL PRESENT ITSELF THIS WEEKEND AS ATLANTIC HIGH PRESSURE EXPANDS OVER THE SOUTHEAST WHILE MID LVL RIDGING MAINTAINS A STRONG HOLD OVER THE CENTRAL UNITED STATES. WITH THESE SYNOPTIC FEATURES IN PLACE...LIGHT ONSHORE FLOW WILL PERSIST THIS WEEKEND AND RESULT IN FAVORABLE CONDITIONS FOR AN INLAND MOVING SEABREEZE EACH AFTERNOON ALONG WITH PULSE TYPE SHOWERS/THUNDERSTORMS THROUGH EACH EVENING. ACTIVITY WILL LIKELY DIMINISH QUICKLY WITH SUNSET EACH EVENING GIVEN WEAK MID/UPPER LVL SUPPORT. ALTHOUGH AN ISOLATED STRONG STORM IS POSSIBLE WITH THIS PULSE TYPE CONVECTION AND BOUNDARY INTERACTIONS...THE OVERALL SEVERE WEATHER THREAT WILL REMAIN LOW OVER THE PERIOD. IN GENERAL...HAVE MAINTAINED A 20 POP FORECAST FOR FRIDAY...WITH AN INCREASING TREND TO 20-30 POPS ON SATURDAY AND SUNDAY AS PWATS APPROACH 2 INCHES OVER THE REGION. HIGHEST CHANCES OF PRECIP SHOULD OCCUR OVER INLAND AREAS ALONG AND AHEAD OF THE AFTERNOON SEABREEZE. ACTIVITY WILL REMAIN DIURNAL IN NATURE GIVEN WEAK MID/UPPER LVL SUPPORT. THE OVERALL SEVERE WEATHER THREAT WILL ALSO REMAIN LOWER THAN PREVIOUS DAYS. OVERALL TEMPS WILL REMAIN A DEGREE OR TWO ABOVE CLIMATOLOGY...WITH 1000-850 THICKNESS VALUES SUPPORTING HIGHS IN THE LOW 90S. OVERNIGHT LOWS WILL BE IN THE LOW/MID 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MODELS SHOW SUBTLE HIGH FALLS AT THE BEGINNING OF THE PERIOD AS A LOW PRESSURE SYSTEM MOVES EASTWARD ACROSS THE NEW ENGLAND AREA. ITS ASSOCIATED COLD FRONT WILL LIKELY STALL OUT WELL NORTH OF THE AREA SOMETIME AROUND MID WEEK. MEANWHILE...THE UPPER RIDGE ACROSS CENTRAL UNITED STATES WILL CONTINUE TO STRENGTHEN THROUGH THE PERIOD. AT THE SURFACE...THE FORECAST AREA WILL REMAIN SANDWICHED BETWEEN THE SURFACE HIGH PRESSURE OVER THE MIDDLE OF THE UNITED STATES AND THE SUBTROPICAL HIGH JUST TO THE EAST. THIS PATTERN COULD ALLOW FOR AN INCREASE IN CONVECTION...ESPECIALLY AS CONVECTION DEVELOPS ALONG THE STALLED FRONT AND INTERACTS WITH OTHER BOUNDARIES...LIKE THE SEA BREEZE. TEMPERATURES WILL CONTINUE TO REFLECT NEAR SEASONAL NORMALS WITH LOW TO MID 90S EXPECTED DURING THE AFTERNOON AND DIPPING INTO THE LOW TO MID 70S OVERNIGHT. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR FOR THE NEXT 24 HOURS. LOW PROBABILITIES FOR TSTMS THIS AFTERNOON AT BOTH TERMINALS. EXTENDED AVIATION OUTLOOK...ISOLATED CONVECTION THROUGH EARLY NEXT WEEK BUT PROBABILITIES OF ANYTHING IMPACTING EITHER TERMINAL ARE LOW. && .MARINE... ATLANTIC HIGH PRESSURE WILL EXPAND OVER THE WATERS THIS WEEKEND... LEADING TO CONDITIONS WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS INTO EARLY NEXT WEEK. IN GENERAL...SOUTH WINDS BETWEEN 10-15 KT WILL PERSIST ON THE WESTERN SIDE OF THE ATLANTIC RIDGE WITH HIGHEST WINDS EXPECTED NEAR INLAND MOVING SEABREEZE CIRCULATIONS AND EARLY NIGHT SURGES. WINDS MAY BRIEFLY BECOME SOUTHEAST EACH AFTERNOON/EVENING AS THE SEABREEZE MAKES WAY INLAND. SEAS WILL REMAIN BETWEEN 1-3 FEET...WITH SWELLS FROM THE SOUTH/SOUTHEAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JRL SHORT TERM...DPB LONG TERM...JHP AVIATION...JRL MARINE...DPB
Hazardous weather outlook, Aug 2, 2:41 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 241 PM EDT THU AUG 2 2012 GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047>049-051-031845- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- 241 PM EDT THU AUG 2 2012 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. SCZ044-045-050-052-031845- DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- 241 PM EDT THU AUG 2 2012 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AWAY FROM THE BEACHES THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL COULD ALSO OCCUR...MAINLY THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-031845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 241 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 2, 4:35 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
435 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FUNNEL CLOUD HINESVILLE 31.85N 81.60W
08/02/2012 LIBERTY GA PUBLIC
REPORTED FROM W OGLETHORPE HIGHWAY LOOKING TO THE
NORTH.
&&
EVENT NUMBER CHS1200614
BSHLocal storm report, Aug 2, 4:36 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 SSW COOSAWHATCHIE 32.58N 80.93W
08/02/2012 E1.00 INCH JASPER SC LAW ENFORCEMENT
LAW ENFORCEMENT OFFICER REPORTED QUARTER SIZE HAIL ON
I-95 NEAR MILE MARKER 28.
&&
EVENT NUMBER CHS1200615
JRLLocal storm report, Aug 2, 4:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL CLYO 32.48N 81.27W
08/02/2012 E0.88 INCH EFFINGHAM GA PUBLIC
REPORT RELAYED FROM NWS COLUMBIA.
&&
EVENT NUMBER CHS1200616
BSHLocal storm report, Aug 2, 4:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL FORT STEWART 31.86N 81.52W
08/02/2012 E1.00 INCH LIBERTY GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL IN FORT STEWART.
&&
EVENT NUMBER CHS1200618
JRLLocal storm report, Aug 2, 4:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
453 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 4 ENE FORT STEWART 31.88N 81.45W
08/02/2012 E0.70 INCH LIBERTY GA TRAINED SPOTTER
A TRAINED SPOTTER REPORTED DIME SIZE HAIL.
&&
EVENT NUMBER CHS1200619
DPBLocal storm report, Aug 2, 4:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
455 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG ULMER 33.10N 81.21W
08/02/2012 ALLENDALE SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS A TREE DOWN AND IN THE
ROADWAY NEAR THE INTERSECTION OF HW-301 AND WELL BRANCH
ROAD.
&&
EVENT NUMBER CHS1200620
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:16 PM EDT | Tornado Warning | CHS | Charleston | 44 min |
| Aug 1, 8:59 PM EDT | Special Weather Statement | CHS | Charleston | 31 min |
| Aug 2, 1:55 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 65 min |
| Aug 2, 2:37 PM EDT | Special Weather Statement | CHS | Hampton | 23 min |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 59 min |
| Aug 2, 3:27 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 63 min |
| Aug 2, 3:53 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| Aug 2, 4:01 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 59 min |
| Aug 2, 4:27 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 63 min |
| Aug 2, 5:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 67 min |
| Aug 2, 5:27 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 63 min |
| Aug 2, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Aug 2, 7:35 PM EDT | Special Weather Statement | CHS | Berkeley | 25 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.